# SDR ASOA2014041010307

- Difficulty date: April 6, 2014
- Submitted: April 10, 2014
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- Aircraft time: 27,221 hours, 25,012 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NR 3 EXTERNAL EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP IAW AMM 33-51-21.  OPS CHECKED GOOD.
